# SDR 96ZZZX5459

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10372
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN16
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PWM - ON APPROACH AFTER SELECTING LANDING GEAR DOWN, THE CREW DID NOT RECEIVE NOSE GEAR DOWN INDICATION.  THE FLIGHT CREW PERFORMED ALL EMERGENCY CHECK LISTS AND DECLARED AN EMERGENCY LANDING.  THE AIRCRAFT LANDED SAFELY WITH NO FURTHER PROBLEMS.  AFTER TROUBLESHOOTING, MECHANIC FOUND A NOSE LANDING GEAR DOWNLOCK SWITCH REQUIRED ADJUSTMENT.
